Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 49, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at May 27, 2012, 12:28 AM CDT for Campbell County, Corson County, Dewey County, South Dakota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2012, 12:28 AM CDT (05:28 UTC)
- Expired
- May 27, 2012, 12:57 AM CDT
- In force
- 29 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Campbell County, SD, Corson County, SD, Dewey County, SD
The radar
The Bismarck radar (KBIS), 124 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 445 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
978 WUUS53 KABR 270528 SVRABR SDC021-031-041-270615- /O.NEW.KABR.SV.W.0049.120527T0528Z-120527T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 1128 PM MDT SAT MAY 26 2012 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL CAMPBELL COUNTY IN NORTH CENTRAL SOUTH DAKOTA... EASTERN CORSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA... NORTH CENTRAL DEWEY COUNTY IN NORTH CENTRAL SOUTH DAKOTA... * UNTIL 1215 AM MDT/115 AM CDT/ * AT 1126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF TRAIL CITY...OR 21 MILES SOUTHWEST OF MOBRIDGE... MOVING NORTH AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TRAIL CITY AROUND 1135 PM MDT... LITTLE EAGLE AROUND 1150 PM MDT... WAKPALA AROUND 1155 PM MDT... MAHTO AND MCLAUGHLIN AROUND MIDNIGHT MDT... KENEL AROUND 1210 AM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ABERDEEN. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4583 10034 4532 10077 4536 10096 4596 10077 TIME...MOT...LOC 0528Z 202DEG 41KT 4542 10082 WIND...HAIL 60MPH 1.00IN $$ PARKIN
2 follow-up statements
534 WWUS53 KABR 270543 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1243 AM CDT SUN MAY 27 2012 SDC021-041-270553- /O.CAN.KABR.SV.W.0049.000000T0000Z-120527T0615Z/ DEWEY SD-CAMPBELL SD- 1143 PM MDT SAT MAY 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WEST CENTRAL CAMPBELL AND NORTH CENTRAL DEWEY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED OR MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ABERDEEN. LAT...LON 4584 10038 4547 10069 4549 10083 4592 10064 TIME...MOT...LOC 0543Z 205DEG 43KT 4556 10070 $$ SDC031-270615- /O.CON.KABR.SV.W.0049.000000T0000Z-120527T0615Z/ CORSON SD- 1143 PM MDT SAT MAY 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CORSON COUNTY UNTIL 1215 AM MDT... AT 1140 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TRAIL CITY...OR 14 MILES WEST OF MOBRIDGE...MOVING NORTHEAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WAKPALA AROUND 1155 PM MDT... MAHTO AROUND MIDNIGHT MDT... KENEL AROUND 1210 AM MDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ABERDEEN. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4584 10038 4547 10069 4549 10083 4592 10064 TIME...MOT...LOC 0543Z 205DEG 43KT 4556 10070 WIND...HAIL 60MPH 1.00IN $$ PARKIN
967 WWUS53 KABR 270557 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 1257 AM CDT SUN MAY 27 2012 SDC031-270608- /O.CAN.KABR.SV.W.0049.000000T0000Z-120527T0615Z/ CORSON SD- 1157 PM MDT SAT MAY 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CORSON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ABERDEEN. LAT...LON 4584 10038 4547 10069 4549 10083 4592 10064 TIME...MOT...LOC 0558Z 205DEG 43KT 4572 10059 $$ PARKIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 8:11 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, May 26, 8:11 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 811 PM CDT SAT MAY 26 2012 .UPDATE... STILL CLOSELY MONITORING A NORTHWARD ADVANCING SURFACE WARM FRONT. AT 00Z...THE FRONT WAS ANALYZED BACK IN WESTERN NEBRASKA BETWEEN SYDNEY AND SCOTTSBLUFF EXTENDING EAST AND NORTH TO JUST SOUTH OF THEDFORD UP AND OVER TO YANKTON SOUTH DAKOTA. THE FRONT HAS SLOWED SOME OVER THE PAST COUPLE OF HOURS...BUT IS STILL FORECAST TO WORK THROUGH THE CWA OVER NIGHT TONIGHT. IT APPEARS THAT ANY PRIOR POTENTIAL FOR TORNADOES ACROSS THE FAR SOUTHWESTERN ZONES /I-90 CORRIDOR SOUTH/ IS DIMINISHING QUICKLY WITH THE END OF DAYTIME HEATING/MIXING. THE WARM FRONT IS STILL EXPECTED TO BE WORKING UP INTO THE SOUTHWESTERN ZONES BY 06Z. EARLIER SURFACE-BASED CONVECTION HAS PUSHED NORTH PASSED THE SURFACE WARM FRONT AND HAS BECOME ELEVATED IN NATURE CONTINUING TO PUSH NORTH ACROSS SOUTH CENTRAL SOUTH DAKOTA. IT APPEARS THAT ADDITIONAL THUNDERSTORMS MAY BE TRYING TO FIRE RIGHT ALONG THE SURFACE WARM FRONT ACROSS SERN SOUTH DAKOTA AT THIS TIME AS WELL. STILL PLENTY OF INSTABILITY /BOTH SURFACE-BASED AND ALOFT NORTH OF THE WARM FRONT/ AND GOOD EFFECTIVE LAYER SHEAR FOR SUPERCELLS CONTAINING A LARGE HAIL THREAT OVERNIGHT TONIGHT. THE LATEST RAP/RUC MODEL OUTPUT STILL SHOWS A RATHER STRONG LOW LEVEL JET DEVELOPING LATER TONIGHT AFTER 03Z ACROSS THIS CWA ALONG AND NORTH OF THE WARM FRONT WHICH WHEN COMBINED WITH THE LARGE SCALE ASCENT THAT WILL BE AROUND LATER TONIGHT FROM S/WS MOVING UP OUT OF NEBRASKA AND KANSAS WILL CREATE A FAVORABLE ENVIRONMENT FOR ELEVATED THUNDERSTORMS /SOME STRONG TO SEVERE/. 00Z KABR RAOB DATA REVEALS A NOTEWORTHY ELEVATED INSTABILITY LAYER OFF THE TOP OF THE 5K FT DEEP LOW STRATUS LAYER IN PLACE OVER THE CWA. PARCELS LAUNCHED FROM 800HPA ARE FREE TO CONVECT TO THE TROPOPAUSE WITH INTERACTIVE SKEW-T DATA SUGGESTING OVER 1300J/KG OF ELEVATED CAPE IS CURRENTLY AVAILABLE. WILL WAIT FOR THE LOW LEVEL JET AND LARGE SCALE ASCENT TO OVERSPREAD THE CWA. SEE UPDATED AVIATION DISCUSSION BELOW FOR 00Z TAFS. && .PREVIOUS DISCUSSION... .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT FORECAST CHALLENGE CONTINUES TO BE THUNDERSTORM CHANCES THROUGHOUT THE WEEKEND. AS OF 19Z...MUCH OF THE NORTHERN PLAINS IN LOCKED UNDER LOW/MID LEVEL CLOUDINESS WHICH HAS RESULTED IN A SLOW WARMING TREND. HOWEVER FURTHER SOUTH ACROSS MUCH OF NEBRASKA...MOSTLY CLEAR SKIES HAVE DEVELOPED WITH TEMPERATURES EASILY CLIMBING INTO THE LOWER 90S SOUTH OF A WARM FRONT. DRIER AIR IS BEGINNING TO PUSH OFF THE FRONT RANGE OF THE ROCKIES AND INTO THE CENTRAL PLAINS WHERE DEW POINTS HAVE BEEN DROPPING INTO THE 40S. NORTH AND EAST OF THE DRY AIR...CU IS DEVELOPING. WOULD EXCEPT CONVECTION TO DEVELOP WITHIN THE NEXT FEW HOURS OVER EASTERN NEBRASKA AND WESTERN IOWA WHERE DEW POINTS HAVE CLIMBED INTO THE LOWER 70S. THIS CONVECTION COULD LIMIT OUR OVERALL SEVERE POTENTIAL UNTIL LATER TONIGHT WHEN A STRONGER SHORT WAVE TROF ROTATES ACROSS THE NORTHERN PLAINS. A HEALTHY LLJ DEVELOPS AND INTENSIFY ACROSS SOUTH CENTRAL SOUTH DAKOTA BEGINNING AT 0Z...WITH THE STRONGEST CORE HAPPENING AROUND 9Z. THE QUESTION STILL REMAINS WHETHER OR NOT THE LLJ CAN OVERCOME A STRONG CAP WITH H7 TEMPERATURES WARMING TO AROUND +12 TO +14C. AT THIS TIME IT APPEARS AS THOUGH THE LLJ PRECEDES THE CAP BY THREE HOURS. LUCKILY THE STRONGEST INSTABILITY IS LOCATED TO THE EAST OF THE LLJ. THE POSSIBLE SCENARIO FOR TONIGHT COULD BE WHERE THE WESTERN CWA SEES STRONG TO SEVERE STORMS WITH DAMAGING WINDS BEING THE MAIN THREAT DUE TO A 60+ LLJ. THE EASTER CWA COULD ALSO SEE STRONG TO SEVERE STORMS AS THE WARM FRONT/GREATEST INSTABILITY AXIS MOVES NORTHWARD. EXCELLENT SHEAR WOULD RESULT IN LARGE HAIL BEING THE MAIN THREAT. IT SEEMS HIGHLY LIKELY THAT MOST OF THE CONVECTION WILL BE NORTH OF THE CWA BY 12Z SUNDAY. BY SUNDAY AFTERNOON...THE SURFACE LOW PRESSURE SHOULD BE LOCATED OVER EASTERN ND WITH A TRAILING COLD FRONT/DRY LINE DRAPED ACROSS THE EASTERN SD. THIS COLD FRONT WILL INTERACT WITH STRONG INSTABILITY AND WEAK SURFACE CONVERGENCE TO RESULT IN RAPID DEVELOPMENT OF CONVECTION. BELIEVE THE EXTREME EASTERN CWA COULD SEE A SEVERE STORM OR TWO BETWEEN 21Z AND 0Z. MONDAY WILL DRY AND COLD WITH HIGHS IN THE 60S EXPECTED. SOME MODELS SUGGEST THE WEST TO NW WINDS DURING THE AFTERNOON MAY REACH ADVISORY LEVELS. .LONG TERM...TUESDAY THROUGH SATURDAY AN UPPER LEVEL TROF WILL LINGER OVER THE NORTHERN PLAINS AT THE START OF THE PERIOD EVEN AS HIGH PRESSURE SETTLES IN AT THE SURFACE. THESE FEATURES REMAIN IN PLACE THROUGH THE WORK WEEK WITH A SERIES OF SHORTWAVES MOVING THROUGH THE UPPER FLOW. WHAT THIS MEANS IS AN ON AND OFF CHANCE OF SCATTERED SHOWERS THROUGH THE WEEK. EVEN THOUGH SKY COVER IS CURRENTLY LIMITED IN THE GRIDS...WOULD NOT BE SURPRISED IF SOME STRATUS DEVELOPED DURING THE PERIOD EITHER. BY SATURDAY THE REGION MIGHT SEE A CHANGE FOR WARMER WEATHER WITH A BUILDING UPPER RIDGE THAT WILL LET TEMPS CLIMB TO AROUND NORMAL...UPPER 70S/LOWER 80S...FOR EARLY JUNE. && .AVIATION... 00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS DRIZZLE AND SPOTTY RAIN SHOWERS WILL CONTINUE ACROSS THE AREA THROUGH EARLY THIS EVENING WHILE SYNOPTIC SCALE LIFT REMAINS AT A PREMIUM AND 20 TO 35 KNOTS OF EASTERLY WIND CONTINUE WITHIN/ACROSS THE TOP OF THE STRATUS CLOUD LAYER. CIGS ARE EXPECTED TO REMAIN MVFR/IFR OVERNIGHT UNTIL A WARM FRONT PUSHES THROUGH THE REGION /TIMING-WISE GENERALLY BETWEEN 06Z AND 12Z/. THE OVERNIGHT FORECAST CONTINUES TO BE A COIN TOSS FOR TIMING/COVERAGE OF EXPECTED THUNDERSTORMS ACROSS THE CWA. BY AND LARGE...ELEVATED THUNDERSTORMS CAPABLE OF LARGE HAIL ARE EXPECTED TO DEVELOP BY 03Z TONIGHT OVER THE FORECAST AREA...WITH KPIR...KABR AND KATY IN LINE TO POTENTIALLY EXPERIENCE ONE OF THESE STRONG STORMS...MAINLY BETWEEN 03Z AND 09Z TONIGHT. KMBG COULD ALSO SEE A FEW STORMS AS WELL...BUT THE BETTER CHANCES REMAIN EAST OF KMBG. STORMS HAVE YET TO DEVELOP OVER THIS FORECAST AREA...SO IT IS A BIT DIFFICULT TO BE FIRM WITH TIMING/LOCATION OF TS MENTION AT TAF SITES. BY 15Z SUNDAY...DRY VFR FLYING WEATHER IS EXPECTED TO RETURN TO ALL FOUR TERMINALS ON BREEZY TO WINDY SOUTHWEST WINDS. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...DORN SHORT TERM...SD LONG TERM...WISE AVIATION...DORN WEATHER.GOV/ABERDEEN
Hazardous weather outlook, May 26, 4:44 AM CDT, 19 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 444 AM CDT SAT MAY 26 2012 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-270945- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 444 AM CDT SAT MAY 26 2012 /344 AM MDT SAT MAY 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS THE REGION TODAY. SOME STORMS MAY BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT...HOWEVER A SMALL POTENTIAL FOR TORNADIC DEVELOPMENT EXISTS THIS AFTERNOON AND EVENING. STORMS WILL CONTINUE INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG...POSSIBLY SEVERE STORMS...MAY OCCUR IN THE EARLY MORNING HOURS ON SUNDAY. DRIER AIR QUICKLY MOVES INTO THE REGION SUNDAY AFTERNOON. ANOTHER CHANCE FOR SHOWER AND THUNDERSTORM DEVELOPMENT EXISTS ACROSS EASTERN SOUTH DAKOTA ALONG A COLD FRONT LATE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY.
In the hours before
Local storm report, May 26, 11:30 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1130 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HAIL 1 W WHEATON 45.81N 96.52W
05/26/2012 E0.88 INCH TRAVERSE MN LAW ENFORCEMENT
&&
EVENT NUMBER ABR1200151
NWSLocal storm report, May 26, 11:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1156 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 4 N CLAIRE CITY 45.91N 97.10W
05/26/2012 E1.00 INCH ROBERTS SD TRAINED SPOTTER
&&
EVENT NUMBER ABR1200152
NWSLocal storm report, May 26, 11:57 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1157 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL ROSHOLT 45.87N 96.73W
05/26/2012 E1.00 INCH ROBERTS SD TRAINED SPOTTER
&&
EVENT NUMBER ABR1200153
NWSThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:58 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Jones, Lyman, Stanley, Sully | 30 min |
| May 26, 9:59 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Hughes, Hyde, Sully | 46 min |
| May 26, 10:39 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall | 66 min |
| May 26, 10:43 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk, Hand, Hyde, Potter, Sully | 62 min |
| May 26, 10:54 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk, McPherson | 51 min |
| May 26, 11:20 PM CDT | Severe Thunderstorm Warning | ABR | Marshall, Roberts | 25 min |
| May 26, 11:31 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk, Spink | 44 min |
| May 26, 11:43 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Marshall | 32 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.